# SDR MWEA040107

- Difficulty date: June 18, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 45,978 hours, 43,336 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 39363611
- Condition: Cracked
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR ACTUATOR SUPPORT FITTINGS CRACKED INBOARD AFT RADIUS OF VERTICAL LEG.  REMOVED AND REPLACED SUPPORT FITTINGS.
